Follow
Сергей Алексеевич Пичугов, Сергій Олексійович Пічугов, Sergey Pichugov
Сергей Алексеевич Пичугов, Сергій Олексійович Пічугов, Sergey Pichugov
Дніпровский національний університет залізничного транспорту імені академіка В. Лазаряна
Verified email at diit.edu.ua - Homepage
Title
Cited by
Cited by
Year
Inequalities for derivatives and their applications
VF Babenko, NP Korneichuk, VA Kofanov, SA Pichugov
Naukova Dumka, Kiev, 2003
1552003
Jung's constant for the space Lp
SA Pichugov
Mathematical notes of the Academy of Sciences of the USSR 43, 348-354, 1988
641988
Inequalities of Kolmogorov type and some their applications in approximation theory
VF Babenko, VA Kofanov, SA Pichugov
Rendiconti del Circolo Matematico di Palermo Serie II, Suppl 52, 223-237, 1998
481998
Comparison of rearrangement and Kolmogorov–Nagy type inequalities for periodic functions
V Babenko, V Kofanov, S Pichugov
Approximation theory: A volume dedicated to Blagovest Sendov, 24-53, 2002
422002
Неравенства для производных и их приложения
НП Корнейчук, ВФ Бабенко, ВА Кофанов, СА Пичугов
Киев: Наук. думка, 2003
382003
Multivariate inequalities of Kolmogorov type and their applications
VF Babenko, VA Kofanov, SA Pichugov
Multivariate approximation and splines, 1-12, 1997
361997
Inequalities for norms of intermediate derivatives of periodic functions and their applications
VF Babenko, VA Kofanov, SA Pichugov
East J. Approxim. 3 (3), 351-376, 1997
351997
A property of compact operators in the space of integrable functions
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 33 (4), 374-376, 1981
321981
Inequalities for the derivatives of polynomials with real zeros
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 38 (4), 347-351, 1986
241986
Константа Юнга пространства L_p
СА Пичугов
Математические заметки 43 (5), 604-614, 1988
191988
An exact inequality for the derivative of a trigonometric polynomial having only real zeros
VF Babenko, SA Pichugov
Mathematical notes of the Academy of Sciences of the USSR 39 (3), 179-182, 1986
181986
Sharp Kolmogorov-type inequalities for norms of fractional derivatives of multivariate functions
VF Babenko, NV Parfinovych, SA Pichugov
Ukrains’ kyi Matematychnyi Zhurnal 62 (3), 301–314-301–314, 2010
172010
Kolmogorov type inequalities for fractional derivatives of Hölder functions of two variables
V Babenko
East journal on approximations 13 (3), 321-330, 2007
172007
Jung constants of the ℓ p n -spaces
VI Ivanov, SA Pichugov
Mathematical notes of the Academy of Sciences of the USSR 48, 997-1004, 1990
13*1990
О наилучшем линейном приближении некоторых классов дифференцируемых периодических функций
ВФ Бабенко, СА Пичугов
Математические заметки 27 (5), 683-689, 1980
121980
Kolmogorov-type inequalities for norms of Riesz derivatives of functions of several variables with Laplacian bounded in L and related problems
VF Babenko, NV Parfinovich, SA Pichugov
Mathematical Notes 95, 3-14, 2014
112014
О теореме Джексона для периодических функций в метрических пространствах с интегральной метрикой. II
СА Пичугов
Український математичний журнал, 2011
112011
Comparison of exact constants in inequalities for derivatives of functions defined on the real axis and a circle
VF Babenko, VA Kofanov, SA Pichugov
Ukrainian Mathematical Journal 55 (5), 699-711, 2003
112003
О теореме Джексона для периодических функций в пространствах с интегральной метрикой
СА Пичугов
Український математичний журнал, 2000
82000
On inequalities of Landau–Hadamard–Kolmogorov type for the L2-norm of intermediate derivatives
VF Babenko, VA Kofanov, SA Pichugov
East J. Approx 2 (3), 343-368, 1996
81996
The system can't perform the operation now. Try again later.
Articles 1–20